# SDR DALA20181126799

- Difficulty date: November 18, 2018
- Submitted: November 26, 2018
- Operation: Air carrier
- Aircraft: N6703D
- Make and model: Boeing 757232
- Aircraft serial: 30234
- Aircraft time: 63,492 hours, 23,574 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Bs 1320-1340
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6703 CRACKED INTERCOSTAL ON CEILING AREA BL 0 BTW STA 1320 AND 1340 AT AFT CARGO COMPARTMENT (C2). CORRECTIVE ACTION: SUMMARY IN REF NRC 00135 ANGLE OF THE INTERCOSTAL AREA BL 0 BTW STA 1320 AND 1340 AT AFT CARGO COMPARTMENT (C2) WAS REPLACED PER B757-200 SRM. (0832499)
